# SDR SWAA2021031754735

- Difficulty date: March 10, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS (2 EACH) L751 ABOVE R/H OWE ARE INOP. / RE-LAMPED EMERGENCY EXIT LIGHTS L751 ABOVE R/H OWE AND PERFORMED GOOD FUNCTIONAL TEST IAW AMM 33-51-01-960-801 STEP 2.B.(1)(A)(3); (C); (2) AND (4).
